# SDR DALA2019072904478

- Difficulty date: July 25, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 73,884 hours, 19,494 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 DOOR 1 R ARMED LIGHT NOT ILLUMINATED WITH DOOR ARMED. CORRECTIVE ACTION: REMOVED DEBRIS FROM R1 AFT GIRT BAR SENSOR. LIGHT CKS NML. (5990220)
